# SDR 95ZZZX5135

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7FD
- Make and model: Child S1TPITTS
- Aircraft serial: 1059
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAIR OF EXHAUST CLAMPS USED TO SECURE THE CROSS-OVER EXHAUST HAVE BROKEN EITHER ONE OR BOTH EVERY 30-40 HOURS.  WHEN ENOUGH PIECES REMAINED, THEY WERE SENT TO THE AVIAT.  A TOTAL OF SEVEN CLAMPS HAVE BROKEN, EVERY CRACK IS THE SAME PLACE.
